Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Shoulder joint pain while moving. X ray concludes muscle tear, prescribed Etodolac & Paracetamol. Right treatment ?

hello, I am experiencing a shoulder joint pain while moving in particular direction say horizontal. So,i consulted an Orthopedic Surgeon , after observing my Xray report , he concluded that its a muscle tear.he given a prescription to have tablets such as Etodolac & Paracetamol tablets (Etova -P-400) and Rablet 20. which among the tablets will help me recover from my shoulder issue.? thank you
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  470
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Muscle tear can not be seen in X ray. Only bone injuries can be seen in X ray.
Your doctor must have concluded this diagnosis on the basis of physical examination on you.
He has prescribed Etova P, this is a analgesic (pain killer) and and an anti inflammatory drug.
This type of drug usually causes gastritis.
To prevent gastritis drugs like Rablet 20 is given along with it.
So always take Etova P after having food, never take in empty stomach which may cause ulcer.
Take care
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor